# SDR CA061219004

- Difficulty date: November 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,330 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23036657
- Part serial: 28254
- Condition: Erratic
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HIGH TIME GOVERNOR TSO 1889.2, REMOVED FOR O/H DUE TO ERRATIC RPM   REPLACED WITH NEW GOVERNOR PN 23076061 SN HR47346 TSN 0:0 (TC NR 20061219004)
